# SDR YENA200602

- Difficulty date: January 23, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N544JB
- Make and model: Airbus A320-232
- Aircraft serial: 1835
- Aircraft time: 14,602 hours, 5,237 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cooling Fan
- Part number: 20092455101
- Part serial: MA1081
- Condition: Frozen
- Location: Live Tv System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AFT AVIONICS COMPARTMENT SMOKE LIGHT ILLUMINATED IN FLIGHT.  FOUND COOLING FAN LIGHT AT ROW 26F ON AFT COOLING FAN.  FAN DOES NOT TURN.  REMOVED AND REPLACED COOLING FAN ASSY.  OPS CHECK OK PER LTV 23-39-00.
